I had my annual ophthalmology exam about a month ago and in addition to needing cataract surgery, I was told that I have dry eye. I already have dry mouth from Tasigna (much improved on lower dose), so this was not a news flash. My eyes really don't bother me, certainly not like my mouth has. Anyway, the Dr recommended that I take an Omega 3 supplement called theratears. Here are the ingredients:
Omega-3 Fatty Acids from Fish Oil and Flaxseed Oil: EPA (450 mg), DHA (300 mg), ALA (450 mg), Total Omega-3 Content (1200 mg). Other Ingredients:Gelatin, Glycerin USP, Soybean Oil (as a Carrier for Vitamin E), and Purified Water USP.
My oncologist ok'd this yesterday, but before I start it, I though I would get some feedback on this site. I would appreciate anyone sharing their experience with Omega 3 supplements and whether or not it would in any way potentially interfere with or reduce the effectiveness of the low dose of Tasigna (150 mg per day) that I currently take. If I remain at MR 4.5 or better for another 9 months, my oncologist has agreed to supervise a cessation trial for me. Needless to say, I want to do everything I can increase the odds that I can attempt cessation and nothing to mess it up.
Thanks in advance for any input